Electron. J. Diff. Eqns., Vol. 2003(2003), No. 103, pp. 1-8.

A classical solution weakened on the axis for a mixed problem of inhomogeneous hyperbolic equations

Raid Al-Momani

The main purpose of this paper is to present sufficient conditions, on the forcing term of a mixed problem for three dimensional hyperbolic equations of any even order, for the existence of axially weakened classical solutions.

Submitted December 20, 2002. Published October 9, 2003.
Math Subject Classifications: 35L70, 58J45.
Key Words: Weakened classical solutions, hyperbolic equations.

Show me the PDF file (172K), TEX file, and other files for this article.

Raid Al-Momani
Department of Mathematics
Yarmouk University, Irbid, Jordan
email: raid@yu.edu.jo

Return to the EJDE web page